# SDR C2XA07IA042

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 20,350 hours, 15,475 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 3275
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GRK - FLIGHT 2963, THE CREW REPORTED A LANDING GEAR AIR GROUND FAILURE.  THE CREW RESET THE SYSTEM SUCCESSFULLY AND THE AIRCRAFT LANDED AT GRK WITHOUT INCIDENT.  ON FLIGHT 2114 THE DISCREPANCY RETURNED, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE RIGHT HAND WEIGHT ON WHEELS PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO EFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
